# SDR AALA202311154595

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A320*
- Aircraft serial: 7564
- Aircraft time: 19,824 hours, 7,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED SLIDE REPLACEMENT FOR THE THE R1 DOOR MAINTENANCE FOUND THE REPLACEMENT SLIDE TO BE DEFECTIVE AND REINSTALLED THE ORIGINAL SLIDE. THE DEFECTIVE REPLACEMENT SLIDE WAS RETURNED AS BAD FROM STOCK AND WILL BE SENT OUT FOR REPAIR.
